Full Text:   <1308>

CLC number: TP273

On-line Access: 

Received: 2005-05-20

Revision Accepted: 2005-11-25

Crosschecked: 0000-00-00

Cited: 1

Clicked: 3468

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2006 Vol.7 No.3 P.315~320

http://doi.org/10.1631/jzus.2006.A0315


Robust adaptive controller design for a class of nonlinear systems with unknown high frequency gains


Author(s):  Ke Hai-sen, Ye Xu-dong

Affiliation(s):  Department of Electrical Engineering, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   kehaisen@zju.edu.cn

Key Words:  Robust control, Adaptive control, Logic-based switching, Nonlinear system


Ke Hai-sen, Ye Xu-dong. Robust adaptive controller design for a class of nonlinear systems with unknown high frequency gains[J]. Journal of Zhejiang University Science A, 2006, 7(3): 315~320.

@article{title="Robust adaptive controller design for a class of nonlinear systems with unknown high frequency gains",
author="Ke Hai-sen, Ye Xu-dong",
journal="Journal of Zhejiang University Science A",
volume="7",
number="3",
pages="315~320",
year="2006",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2006.A0315"
}

%0 Journal Article
%T Robust adaptive controller design for a class of nonlinear systems with unknown high frequency gains
%A Ke Hai-sen
%A Ye Xu-dong
%J Journal of Zhejiang University SCIENCE A
%V 7
%N 3
%P 315~320
%@ 1673-565X
%D 2006
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2006.A0315

TY - JOUR
T1 - Robust adaptive controller design for a class of nonlinear systems with unknown high frequency gains
A1 - Ke Hai-sen
A1 - Ye Xu-dong
J0 - Journal of Zhejiang University Science A
VL - 7
IS - 3
SP - 315
EP - 320
%@ 1673-565X
Y1 - 2006
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2006.A0315


Abstract: 
In this note, a robust adaptive control scheme is proposed for a class of nonlinear systems that have unknown multiplicative terms. Unlike previous results, except for the unknown control directions, we do not require a priori bounds on the unknown parameters. We also allow the unknown parameters to be time-varying provided that they are bounded. Our proposed robust adaptive controller is designed to identify on-line the unknown control directions and is a switching type controller, in which the controller parameters are tuned in a switching manner via a switching logic. Global stability of the closed-loop systems have been proved.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Efe, M.O., Unsal, C., Kaynak, O., Yu, X.H., 2004. Variable structure control of a class of uncertain systems. Automatica, 40(1):59-64.

[2] Feng, C.B., Wu, Y.Q., 1996. A design scheme of variable structure adaptive control for uncertain dynamic systems. Automatica, 32(4):561-567.

[3] Ge, S.S., Wang, J., 2003. Robust adaptive tracking for time-varying uncertain nonlinear systems with unknown control coefficients. IEEE Transactions on Automatic Control, 48(8):1463-1469.

[4] Kaloust, J., Qu, Z., 1995. Continuous robust control design for nonlinear uncertain systems without a priori knowledge of control directions. IEEE Transactions on Automatic Control, 40(2):276-282.

[5] Kanellakopoulos, I., Kokotovic, P.V., Morse, A.S., 1991. Systematic design of adaptive controller for feedback linearizable systems. IEEE Transactions on Automatic Control, 36(11):1241-1253.

[6] Lozano, R., Collado, J., Mondie, S., 1990. Model reference robust adaptive control without a priori knowledge of the high frequency gain. IEEE Transactions on Automatic Control, 35(1):71-78.

[7] Mudgett, D.R., Morse, A.S., 1985. Adaptive stabilization of linear systems with unknown high-frequency gains. IEEE Transactions on Automatic Control, 30(6):549-554.

[8] Ye, X.D., 1999. Asymptotic regulation of time-varying uncertain nonlinear systems with unknown control directions. Automatica, 35(5):929-935.

[9] Ye, X.D., 2003. Global adaptive control of nonlinearly parametrized systems. IEEE Transactions on Automatic Control, 48(1):169-173.

[10] Zhang, S.L., Liu, M.Q., 2005. LMI-based approach for global asymptotic stability analysis of continuous BAM neural networks. Journal of Zhejiang University SCIENCE, 6A(1):32-37.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE